Hi, I am addicted to Norco. It's been about 4 months and I started at 1 a day and am now up to about 12!!! I don't know what withdrawl will be like, but no one knows of my problem and I have to detox with the least impact possible. I know I have to deal with the mental part, however, I just need some direction as to how to taper, what else I should do. I can take 3 days off, but don't know when in the tapering this would be most useful. Is there a program I can follow to get me through withdrawl?
At 4 months i doubt yoou will have much withdrawels. You feel a little lousy for a few days but you haven't been abusing it long enough to cause chemical changes in your brain. Just try and stay as active as you can. Getting of this opiate now is the smartest move you could make as after years and years of abuse you totally change as a person and yourlife will be hell. So hang in there for a few day and then you should be fine... Good luck... Dave
yes there is a program that helped me. I was in a vary similer situation myself. I found myself literly scared to be without them. I have a job and a family and I didn't have time to go through the withdrawl process. Not to mention I didn't know how bad it would get. I just happened to stumble across a web site that offered herbal opiate withdrawl pills. I didn't know if they would work or not but I tried to kick em without anything and I was miserable. While I waited for them to come I tried to tell my brain these pills will work. However when I started taking them I realized they did work vary well. I would recomend them to you as well. I don't know if I could've done it with out missing any work or even if I could've done it without being tied to a poll. I wish u luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Opiate Withdrawal - Hi I'm new year and after six months of being on vicodin, lorcet, and norco I'm?
Posted 8 Jul 2011 • 3 answers
Posted 7 Oct 2011 • 10 answers
Posted 9 Nov 2011 • 1 answer
Posted 26 Nov 2011 • 6 answers
Posted 4 Mar 2012 • 4 answers